# SDR P5CA9600666

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temp
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE ROLL REACHED 942 DEGREES FOR 2 SECONDS.  ABORTED TAKEOFF,  RETURNED TO GATE.  ENGINE CHANGED PER BOEING MAINTENANCE MANUAL 71-00-02.
